Posted by Phaedrus (188.8.131.52) on July 15, 2001 at 06:40:23:
I have been sucessfully using Lithium for almost a year now, with incredible effectiveness. I could even drink all I wanted and still 0 attacks. Recently I went on a trip to Europe and for 3 weeks was on European time(naturally a huge shift in Circadian rhythm).
Since I've come back, the beast has returned. My lith dosage is 300mgs 2x a day. It was flawless for over a year, and now this is happening. I'm very frustrated. I have a stocked supply of Imitrex, and I use the Imitrex tip I read about on this site to save the medication, thus getting 3 shots from each cartridge. But the Imitrex is diminishing, and will eventually run out.
What should I do? Should I attribute the attacks to the major Circadian shift and hope the lith will recover on its own again? Or have I developed some sort of tolerance to this dosage and does it need to be increased? I'm expecting a visit from an old friend in less than a week, and if possible, would like them to not have to see me groaning, banging my head against a wall, etc...
Post a Followup